Side Effects Of Tasigna Medication?

Illustration of Side Effects Of Tasigna Medication?
Illustration: Side Effects Of Tasigna Medication? molllawgroup.com

I CML chronic phase, initially I was able to glivec drugs but because I continued my education in Bandung I changed from Dr and given the drug Tasigna. The first day I was dizzy really, the next day the back of the foot is rich in muscle pain, squat in pain sleeping badly … and stayed until 2 days … what should I do? This is the condition stay at home so you don’t move so it’s not because you are tired … Then when you check the first lab from u0026gt; 100 rb to 34 rb, now check lg to 60 rb does it not work?

1 Answer:

Hello Habibah, Thank you for the question.

Chronic myelocytic leukemia (LMK) / chronic myeloid leukemia (CML) is a type of blood cancer / leukemia in adults, which is caused by the production of immature cells / blood precursor cells. This type of leukemia has three phases, namely chronic phase, acceleration phase (acceleration / unstable phase), and blast phase.

Tasigna is a drug that contains nilotinib which functions to treat CML in the chronic phase. Pain in the joints and muscles is indeed one of the side effects of the drugs you consume. In addition, some other side effects are nausea, vomiting, headaches, fatigue, diarrhea / constipation, fever, night sweats. The blood results that you mentioned are the platelet blood results? The results of blood tests that have not been stable may be caused by changes in the treatment that you just live. If the symptoms of pain in the joints and muscles are very disturbing, you can try taking paracetamol first with the rules of use as stated on the drug packaging, while staying restful enough and limiting physical activity so as not to overdo it. However, if after taking the drug the symptoms of this pain are still disturbing, please consult your doctor immediately. The doctor will re-examine you and assess the results of your blood test before giving you more information about your condition. Do not hesitate to ask further questions with your doctor.

Hopefully this information helps you.

: by

Related Question

How To Treat Itchy Feet?

How To Treat Itchy Feet?

(2 years ago)

Hello, it has been 2 days since my feet are itchy, the symptoms appear spots around the ankles like they have been bitten by a mosquito and it itches more if I scratch my feet nI e...

My Breath Is Not Full Like There Is A Lump And Stomach Acid …

My Breath Is Not Full Like There Is A Lump And Stomach Acid …

(3 years ago)

Doc … I want to ask, I have been suffering from stomach problems for a long time … Eating does not eat awry sometimes docAk2 I feel like my stomach is not full and now ...

Sudden Pain In The Eyeball?

Sudden Pain In The Eyeball?

(10 months ago)

amu’alikum wr wb. nI want to ask, why does my right eye suddenly hurt. When I blink the eye it hurts, and when I play on my cellphone and laptop I feel blurry and sick.. nWha...

Leave a Reply

Your email address will not be published.